Convolutions for Fermat polynomials and generalized Fibonacci and Lucas polynomials

A. Horadam
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 6, 2000, Number 3, Pages 69—81
Download full paper: PDF, 414 Kb

Details

Authors and affiliations

A. Horadam
The University of New England,
Armidale, Australia 2351

References

  1. Hoggatt, V.E., Jr., L Bicknell-Johnson, Marjorie. “Fibonacci Convolution Sequences.” The Fibonacci Quarterly 15.2 (1977): 117-122.
  2. Hoggatt, V.E., Jr., & Bicknell-Johnson, Marjorie. “Convolution Arrays for Jacob- sthal and Fibonacci Polynomials.” The Fibonacci Quarterly 16.5 (1978): 385-402.
  3. Horadam, A.F. “Chebyshev and Fermat Polynomials for Diagonal Functions.” The Fibonacci Quarterly 17.4 (1979): 328-333.
  4. Horadam, A.F.: “Quasi Morgan-Voyce Polynomials and Pell Convolutions.” In Applications of Fibonacci Numbers 8 (ed. F. Howard). Dordrecht, Kluwer (1999): 179-193.
  5. Horadam, A.F. & Br. Mahon, J.M.: “Convolutions for Pell Polynomials.” In Fibonacci Numbers and Their Applications (eds. A.N. Philippou, G.E. Bergum, & A.F. Horadam). Dordrecht, Kluwer (1986): 55-80.
  6. Lucas, E. uTheorie des Nombres.” Paris, Blanchard (1961).
  7. Swamy, M.N.S. “Generalized Fibonacci and Lucas Polynomials and their Associated Diagonal Polynomials.” The Fibonacci Quarterly 37.3 (1999): 213-222.

Related papers

Cite this paper

APA

Horadam, A. (2000). Convolutions for Fermat polynomials and generalized Fibonacci and Lucas polynomials. Notes on Number Theory and Discrete Mathematics, 6(3), 69-81.

Chicago

Horadam, A. “Convolutions for Fermat polynomials and generalized Fibonacci and Lucas polynomials.” Notes on Number Theory and Discrete Mathematics 6, no. 3 (2000): 69-81.

MLA

Horadam, A. “Convolutions for Fermat polynomials and generalized Fibonacci and Lucas polynomials.” Notes on Number Theory and Discrete Mathematics 6.3 (2000): 69-81. Print.

Comments are closed.